Doctor insights on:
Side Effects Of Vitamin B2
Multiple: The body needs calcium to maintain strong bones. However, supplemental calcium can also contribute to calcification of arteries which can lead to strokes and heart attacks. Speak to your physician about how to best meet your calcium needs without increasing your risks. Natural sources of calcium are usually the safest. ...Read more
Does vitamin b2/riboflavin have an effect on weight? Other side effects? What's the best brand to order as i can't seem to find in local pharmacies.
Relatively few: Vitamin d is an essential material for our body. If you are vitamin d deficient, there should be no side effect to taking vitamin d, although I have heard of patients getting constipated from the calcium supplementation that goes along with it. If you take very high levels of vitamin d (>20, 000 units per day), you can develop hyper calcemia which has a number of consequences. Consult a doctor. ...Read moreSee 1 more doctor answer
Mineral deficiencies: Mega dose vitamin c can actually be dangerous. It is true that vitamin c is water soluble & you will excrete any vitamin c that you don't use. However, in order to excrete vitamin c in your urine, you must also excrete minerals as well. Therefore, excess vitamin c can lead to mineral deficiencies, especially a copper deficiency. Be very cautious in megadosing any vitamin or mineral or amino acid. ...Read moreSee 1 more doctor answer
Probably none: There are very many forms of these fat soluble vitamins, known as part of the group tocopherols. They are a good source of antioxidant activity and a decent, healthy diet will have enough of the amount your body will need. If you do take it as a supplementk don't bother with more than 400 iu daily--probably only need a tenth of that. ...Read more
Usually none: Most people can regulate calcium absorption so as to fit their skeletal needs. There are others who develop excessive absorption with consequent increase in urine calcium creating a risk for kidney stones. This is particularly true if you take more than 800 units of vitamin d per day. ...Read more
It can be.: Side effects of Ethosuximide can include dizziness, headache, sleepiness, decreased appetite, diarrhea, GI upset, nausea, vomiting, balance problems, confusion, altered sleep, itch, enlarged gums, hiccups, tongue swelling, change in blood count, allergic reaction, vision changes, & even psychosis, seizure, lupus, suicidal thoughts and behavior, or severe rash. ...Read more
I got hives on my ears and sides of my face. Its from vitamin E oil. I stopped using it. How do I get rid of the hives fast.?
Benadryl (diphenhydramine): I would try an antihistamine like Benadryl (diphenhydramine) if you don't have a medical reason not to take it. It might make you sleepy so be aware. If this doesn't work, see your health care provider for other options, and if you develop any mouth or throat swelling, or trouble breathing, call 911 and get help immediately, because that might be a dangerous allergic reaction. ...Read more
Side effecta B1Vitam: Can produce restlessness.You can have trouble sitting still or being inactive, side effects are not too serious.It can make you feel you need to do something without clear idea.It can also make you feel you do not have normal level of strength.If you feel weak stop taking vit b1 untill your doctor has determined why it happened.Allergic reactions can happen with hives and rash, and stomach upset. ...Read more